International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 473-482
A new class of composition operators
School of Mathematical Sciences, Sambalpur University, Jyoti Vihar 768019, India
Received 30 May 1984; Revised 14 June 1985
Copyright © 1987 S. Pattanayak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A new class of composition operators , with is introduced. Sufficient conditions on for to be bounded and Hilbert-Schmidt are obtained. Properties of with for different values of the parameters and have been investigated. This paper concludes with a discussion on the compactness of .